# SDR FDEA201503020630

- Difficulty date: March 2, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 502 hours, 21,560 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Bolt
- Part number: A5237162020000
- Condition: Sheared
- Location: Cargo Door
- Part time: 50,234 hours, 21,560 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR ACTUATOR SUPPORT BOLT HEAD SHEARED.  BOLT REPLACED IAW MM 52-36-27-04-09.
